RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Runovskii, V K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:77
Abstract pages:177
Full texts:77

http://www.mathnet.ru/eng/person33000
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/252258

Publications in Math-Net.Ru
1988
1. V. K. Runovskii, “Real zeros of an even trigonometric polynomial”, Mat. Zametki, 43:3 (1988),  334–336  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 192–193  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020